default-icon
Painful lump in underarm
Last month I had a painful lump in the underarm. I took doctor's tablet and properly nursed it until all the puss was drained and gone. Now the in the exact same spot, there is again a small lump, it's not painful yet. I have pcod and taking Diane 35 for treatment. But why is it reoccurring. Is the tablet causing it. Please advise.
59 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can click on chat now for instant consultation *Dr Hemanth Patakamuri*
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +136
Consult with a doctor
Online now
May be because there is an underlying collection in the underarm Detailed in person examination is advisable
Next Steps
Medication under prescription is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take cap clindamycin 300 twice daily and tab Combiflam thrice daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need more details with pictures. Can see a surgeon if no improvement from Antibiotics.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.